# SDR SWAA2023102414176

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 54,245 hours, 32,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HOLDER LOOSE AT FWD ENTRY DOOR<[01] COMPLIED WITH EA M-23-125-0189 OK TO CONTINUE ON TLD.
